Author Topic: Do your bresat continue to grow  (Read 1118 times)

Offline Athena12@

  • Gold Member
  • ****
  • Posts: 427
  • If you gat um flunt um.
Hi;  I was trying to find out if your breast will keep growing with now change in medications or habits.

Linkback: https://www.gynecomastia.org/forum/index.php?topic=33021.0
If you got them flaunt them.  We all wear bras so wear what you like and to hell with the rest.

Offline dr.moe

  • Bronze Member
  • **
  • Posts: 56
It all depends on what's causing your gyne.  I've changed meds a lot, but mine are still growing (slowly) because my issue is not relating to meds, but an underlying hormonal issue. Others have had growth stop with med changes. In theory, your genome is programmed with a 'size' which would limit growth of your breasts (how close you'll get depends on age. Look at the women in  your family - you should end up at most 1 or 2 cup sizes smaller than that.  YMMV).  But there are so many things that interact with all your body's systems that those are only guidelines.  For example, though my family tend to B-cups on average, if my endocrine system and body chemistry decided, it's theoretically possible I could end up with F-cups (or bigger). It's very unlikely, but it's possible. Guidelines and rules-of-thumb are just that - not precise predictors.

One good reference I've found (and this is strange, so everyone hear me out) is MtF transgender resources.  (Note - I'm not trans myself, but I am willing to look for sourced data wherever I can find it.)  One of my co-workers is trans, and she spotted my gyne. After several long talks with her, I realized that a community that is TRYING to grow breasts would probably have some information about the various causes (meds, foods, enviro factors, etc) of breast growth, and thus I could learn what to try to avoid.  While I'm not trans, the information that I found - before I found this forum - was helpful. Some foodstuffs contain phytoestrogens; if you can eliminate those from your diet, it MIGHT help slow or stop breast growth - but that's not guaranteed.  Trying to find out why you have gyne can turn into a great detective adventure, or it might be easy.  Good luck.

Offline Paa_Paw

  • Senior Moderator
  • Senior Member
  • *****
  • Posts: 4775
Generally no, but that could happen if estrogen became dominant, or as a side effect to a long list of medications.  
Grandpa Dan

Offline Alchemist

  • Gold Member
  • ****
  • Posts: 494
I've done a lot of reading on many medical things.  The problem with most of the drugs and association with breast growth is that the actual rater is very low.  It's hard to know if a 1%-3% incidence is really the cause of the cause.  Maybe the med affects the breast because it actually affects some nutrients that cause a drop in testosterone.  And those nutrients are often less suspected  than drugs.  However, all sorts of things can cause changes in hormones including healing.  The ones who want them don't do as well as one would expect from the various drugs and foods if they worked the way so many fear they work.  A few drugs do it pretty well and the people taking those drugs are usually trying to save their lives and growing a bit of breast is noting compared to surviving.

Offline HairyKnockers

  • Bronze Member
  • **
  • Posts: 91
Alchemist, you said exactly what I responded to someone awhile ago about the possibility of drug induced gynecomastia.  That man had a serious medical issue and the drug he took with great success was known to cause gynecomastia.  I asked him if he would rather suffer the disease and not have breasts or could he live with the breasts that he developed and be free of disease.  He answered back that when you look at it that way, breasts aren’t such a bad thing after all.  No lawyers needed to be involved in suing the drug company that made his life livable.


 

SMFPacks CMS 1.0.3 © 2020